ITEM METADATA RECORD
Title: Computational aspects of group extensions and their applications in topology
Authors: Dekimpe, Karel ×
Eick, B #
Issue Date: 2002
Publisher: A k peters ltd
Series Title: Experimental mathematics vol:11 issue:2 pages:183-200
Abstract: We describe algorithms to determine extensions of infinite polycyclic groups having certain properties. In particular, we are interested in torsion-free extensions and extensions whose Fitting subgroup has a minimal centre. Then we apply these methods in topological applications. We discuss the calculation of Betti numbers for compact manifolds, and we describe algorithmic approaches in classifying almost Bieberbach groups.
ISSN: 1058-6458
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science